HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Loss of convexity of simple closed curves moved by surface diffusion

Files in This Item:
pre409.pdf912.16 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83555

Title: Loss of convexity of simple closed curves moved by surface diffusion
Authors: Giga, Y. Browse this author
Ito, K. Browse this author
Keywords: convexity
surface diffusion
evolving curves
unique local existence
Issue Date: 1-May-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 409
Start Page: 1
End Page: 16
Abstract: We rigorously prove that there exists a simple, strictly convex, smooth closed curve which loses convexity but stays simple without developing singularities when it moves by its surface diffusion for a short time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69159
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University